“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15495
School of Mathematics
  Title:   Characterizations of generalized Levitin-Polyak well-posed set optimization problems
  Author(s):  Soghra Khoshkhabar-amiranloo
  Status:   Published
  Journal: Optim. Lett
  Vol.:  13
  Year:  2019
  Pages:   147-161
  Supported by:  IPM
In this paper, we introduce the notion of generalized Levitin�??Polyak (in short gLP) well-posedness for set optimization problems. We provide some characterizations of gLP well-posedness in terms of the upper Hausdorff convergence and Painlev�?Kuratowski convergence of a sequence of sets of approximate solutions, and in terms of the upper semicontinuity and closedness of an approximate solution map. We obtain some equivalence relationships between the gLP well-posedness of a set optimization problem and the gLP well-posedness of two corresponding scalar optimization problems. Also, we give some other characterizations of gLP well-posedness by two extended forcing functions and the Kuratowski noncompactness measure of the set of approximate solutions. Finally we show that certain cone-semicontinuous and cone-quasiconvex set optimization problems are gLP well-posed.

Download TeX format
back to top
scroll left or right